Jackson's inequality for mean-square approximations of periodic functions by trigonometric polynomials on a uniform grid
Matematičeskie zametki, Tome 43 (1988) no. 4, pp. 460-473
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_43_4_a3,
author = {A. G. Babenko},
title = {Jackson's inequality for mean-square approximations of periodic functions by trigonometric polynomials on a uniform grid},
journal = {Matemati\v{c}eskie zametki},
pages = {460--473},
year = {1988},
volume = {43},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_43_4_a3/}
}
TY - JOUR AU - A. G. Babenko TI - Jackson's inequality for mean-square approximations of periodic functions by trigonometric polynomials on a uniform grid JO - Matematičeskie zametki PY - 1988 SP - 460 EP - 473 VL - 43 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZM_1988_43_4_a3/ LA - ru ID - MZM_1988_43_4_a3 ER -
A. G. Babenko. Jackson's inequality for mean-square approximations of periodic functions by trigonometric polynomials on a uniform grid. Matematičeskie zametki, Tome 43 (1988) no. 4, pp. 460-473. http://geodesic.mathdoc.fr/item/MZM_1988_43_4_a3/